# SDR R61A2020061600529

- Difficulty date: June 15, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 32,705 hours, 25,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 003056
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 27,031 hours, 20,736 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STAY ON IF PANEL SWITCH IN OFF POSITION. R & R FWD LT EMERGENCY LIGHT BATTERY IAW AMM 33-50-01.
